Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 258718, 5 pages
http://dx.doi.org/10.1155/2012/258718
Research Article

On a Periodic System of Difference Equations

1Mathematical Institute of the Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia
2Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 60200 Brno, Czech Republic
3Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 61600 Brno, Czech Republic
4Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, 11000 Beograd, Serbia

Received 9 April 2012; Accepted 26 April 2012

Academic Editor: Norio Yoshida

Copyright © 2012 Stevo Stević et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stevo Stević, Josef Diblík, Bratislav Iričanin, and Zdeněk Šmarda, “On a Periodic System of Difference Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 258718, 5 pages, 2012. doi:10.1155/2012/258718